Publisher: Elsevier

Related content
Volume 98, Number 3, 10 February 1995

< previous issue | all issues | next issue >

Favourites:Add to Favourites

On commutative von Neumann regular rings and a question of Handelman
pp. 223-227(5)
Authors: Burgess, W.D.; Raphael, R.M.

Favourites:Add to Favourites

Tangles and Hopf algebras in braided categories
pp. 245-278(34)
Author: Lyubashenko, V.

Favourites:Add to Favourites

Modular transformations for tensor categories
pp. 279-327(49)
Author: Lyubashenko, V.

Share Content

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more